# SDR HALA2008112400869

- Difficulty date: November 24, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,784 hours, 4,550 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -ATB - MCP STUCK IN VERTICAL SPEED MODE WHILE BOTH LNAV AND VNAV INDICATE ENGAGED.  UNABLE TO DISENGAGE VERTICAL SPEED.  ABLE TO DISENGAGE VNAV BUT NO EFFECT ON VERTICAL SPEED MODE.  CHECK LAST FLT FAULTS WITH MCDP FOUND A/T DISC FMC L/TMC AND A/P CTN MODE ERR.  NO PREVIOUS FLT FAULTS FOR LAST 15 FLTS.  DURING TEST 1 L AND C NO INFO FCC FMC BUSS IN, RESET BOTH FMC COMPUTERS C/B'S.  TEST 1 NOW CHECKS GOOD.  TEST 30 CKS GOOD, PER FIM 22-00-031.  OK FOR SERVICE.
